# SDR TAMF20070024S

- Difficulty date: August 28, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION (TASK CARD 57-650-00) WAS FOUND LOOSE MATERIAL ON SPLICE PLATE AT FRONT SPAR STA ISS 864.92  873.13 RT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-028 AND SERVICE REQUEST 1-527347746. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
